# SDR AALA202310027536

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A320*
- Aircraft serial: 4082
- Aircraft time: 42,995 hours, 17,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR JUMPSEAT EVACUATION BUTTON POPPED OFF. MAINTENANCE RESECURED SWITCH PER AMM 23-73-00.
